# SDR SWAA2022022429429

- Difficulty date: November 29, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 63,732 hours, 37,241 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221GF BROKEN AT O/B FWD CORNER / REPAIRED BROKEN EDGE AT O/B FWD CORNER OF FLOOR PANEL 221GF PER SRM 53-00-50-2R-6. DAMAGE WAS BEYOND ALLOWABLE LIMITS PER SRM 53-00-50-1A-1 PARA 4E(1)
